# SDR UIEA2022050600437

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIEVING A DOUBLE AURAL  DING WHEN REQ  ACARS  DATA  ON RECEIVING AN  ACARS/ FLIGHT PLAN  MESSAGE.  SHOULD ONLY  BE ONE AURAL NOTIFICATION . NOT TWO. ACARS OPERATIONAL TEST OK PER B767-300 AMM 23-22-00 TLS D633T1C9
